# SDR TRBA2010091

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 20,474 hours, 23,996 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G010
- Part serial: 2817
- Condition: Intermittent
- Location: E/E Bay
- Part time: 24,377 hours, 30,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC SMOKE INTERMITTENT INDICATION UPON POWERING ACFT.  R & R ELECTRONICS RACK SMOKE DETECTOR, OPS CK GOOD AND NO DEFECTS NOTED AT THIS TIME IAW ATR JIC 26-15-21.
